# SDR RRXA002831

- Difficulty date: August 1, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND PITTING ON THE UPPER SURFACE ON THE RT O/B FLAP O/B AT STA 340, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
